Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having dizzy spells, lightheaded, not taking any medications. What should I do?

I am having dizzy spells now, feeling lightheaded to be precise. I have been asked by a doctor to do some exercise, like walking half an hour turning to look right and left, looking at a fixed object and turning head left and right etc. I am not taking any medications . The dizziness spells are not completely going away. What should I do?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

Presence of dizziness & light headedness can be attributed to any dysfunction in the vestibular apparatus in the inner ear.
So, kindly follow the advice of your doctor.
In case the symptoms sill persist, further management needs to be done with anti vertigo medications.

Other causes for the symptoms as mentioned in your post can be:
1. Any fluctuation in the blood pressure & blood sugar levels.
2. Inadequate hydration status & electrolyte balance of the body.
3. Deficiencies of certain nutrients like Iron, Vitamin B 12, Folic acid, etc. which interferes with blood formation.
4. Hormonal & metabolic causes.
5. Stress, inadequate sleep, etc.

Investigations like complete blood count, estimation of blood pressure & blood sugar levels will be helpful to rule out any pathological cause for the symptoms.

And it is also needed that you take certain precautions regarding your diet & lifestyle, such as:
1. Take soft, plain, non-spicy foods
2. Drink lots of water to maintain adequate hydration
3. Avoid fast foods & gas producing food products like cabbage, etc.
4. Avoid smoking & alcohol.
5. Keep away stress..think positive.
6. Exercise regularly as advised by your Doctor & practice meditation.

Wishing you a Good Health.
Thanks & take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor